Simplified Discounting Rules, Variable Growth, And Leverage
Frank Richter
Schmalenbach Business Review (sbr), 2002, vol. 54, issue 2, 136-147
Abstract:
It was shown earlier that unconditional expected cash flows can be discounted at a constant risk-adjusted discount rate if these cash flows follow a multiplicative binomial process with a constant growth rate (“simplified discounting rule”). This paper extends this analysis to the case of variable growth rates of expected cash flows. The earlier analysis was also based on the assumption of all-equity-financing. The impact of a financing strategy based on deterministic leverage ratios is included in this paper as well. It analyses the conditions to apply the weighted average cost of capital as a discount rate. The paper reflects the results of Modigliani/Miller (1963), Miles/Ezzell (1980), and Löffler (1998) visà-vis the background of this theory and discusses issues of practical application.
JEL-codes: G32 (search for similar items in EconPapers)
Date: 2002
References: Add references at CitEc
Citations: View citations in EconPapers (2)
Downloads: (external link)
http://www.vhb.de/sbr/pdfarchive.html (text/html)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:sbr:abstra:v:54:y:2002:i:2:p:136-147
Access Statistics for this article
Schmalenbach Business Review (sbr) is currently edited by Wolfgang Ballwieser
More articles in Schmalenbach Business Review (sbr) from LMU Munich School of Management Contact information at EDIRC.
Bibliographic data for series maintained by sbr ( this e-mail address is bad, please contact ).